Marginal quantiles: Asymptotics for functions of order statistics

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations
Original languageEnglish (US)
Title of host publicationPerspectives In Mathematical Science I
Subtitle of host publicationProbability And Statistics
PublisherWorld Scientific Publishing Co. Pte Ltd
Pages31-39
Number of pages9
ISBN (Electronic)9789814273633
ISBN (Print)9789814273626
StatePublished - Jul 6 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this